# SDR SWAA2024061487063

- Difficulty date: May 18, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 19,855 hours, 10,226 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 INBD FAN COWL HAS CRACKED WEB NEXT TO PANEL 414AR.<[01] 03 - SERVICED STRUT (X-DIMENSION CHECK REQUIRED) PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[02] REMOVED AND REPLACED #1 INBD FAN COWL WEB (SHIELD) REF B737-800 SRM 51-40-02.
